MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-3500
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Tw id# (b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
The hospital reported that during an endoscopic vessel harvesting procedure, vasoviewhempro vh-3500 silicone part of jaw broke off outside of patient.The piece was retrieved by the harvester.A new device was opened to complete the procedure.There was a delay to open the device.There were no further incidents.There was no patient harm.
 
Additional Manufacturer Narrative
Trackwise#: (b)(4).The device was returned to the factory for evaluation on 07/17/2024.Photographs were provided by the account.A photographic evaluation was conducted.Signs of clinical use and evidence of blood was observed.There were no visual defects observed in the photographs.An investigation was conducted on 07/25/2024.A visual inspection was conducted.Both the harvesting device and cannula was returned for evaluation.Signs of clinical use and evidence of blood was observed on both devices.There were no visual defects observed on the intact cannula or intact c-ring.There were no visual defects on the intact heater wire.The gray hot silicone insulation on the hot jaw was observed to be intact.The gray silicone insulation on the cold jaw was observed to be peeled and detached from the entire cold jaw, exposing the entire cold metal jaw.The detached cold gray jaw insulation was not returned for evaluation.Based on the returned condition of the device as well as the evaluation results, the reported failure "peeled; delaminated- jaw" was confirmed.Specific actions for the reported failure mode are being maintained and documented under maquet's corrective and preventive action (capa) system.The lot # 3000387986 history record review was completed.There was ncmr, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.

Brand Name
VASOVIEW HEMOPRO
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key19793081
Report Number2242352-2024-00836
Device Sequence Number4148512
Product Code GEI
UDI-Device Identifier00607567701250
UDI-Public00607567701250
Combination Product (Y/N)N
Initial Reporter StateNC
PMA/510(K) Number
K153194
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/15/2025
Device Model NumberVH-3500
Device Catalogue NumberVH-3500
Device Lot Number3000387986
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2024
Supplement Date Received by Manufacturer09/16/2024
Initial Report FDA Received Date07/22/2024
Supplement Report FDA Received Date09/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexMale
Patient Weight92 KG